On geometric properties of the Mittag-Leffler and Wright functions
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The main focus of the present paper is to present new set of sufficient conditions so that the normalized form of the Mittag-Leffler and Wright functions have certain geometric properties like close-to-convexity, univalency, convexity and starlikeness inside the unit disk. Interesting consequences and examples are derived to support that these results are better than the existing ones and improve several results available in the literature.
Abstract
The main focus of the present paper is to present new set of sufficient conditions so that the normalized form of the Mittag-Leffler and Wright functions have certain geometric properties like close-to-convexity, univalency, convexity and starlikeness inside the unit disk. Interesting consequences and examples are derived to support that these results are better than the existing ones and improve several results available in the literature.
참고문헌 (25)
- D. Bansal, "Certain geometric properties of the Mittag-Leffler functions", Complex Variables and Elliptic Equations, 61(3), pp.338~350 (2015), Informa UK Limited[DOI]
- A. Baricz, "Generalized Bessel functions of the first kind, Lecture Notes in Mathematics" (1994), Springer-Verlag
- A. Baricz, "Radii of starlikeness and convexity of generalized Mittag-Leer functions", Math. Commun, 25(1), pp.117~135 (2020)
- A. Baricz, "Radii of starlikeness and convexity of Wright functions", Math. Commun, 23(1), pp.97~117 (2018)
- P. L. Duren, "Univalent functions" (1983), Springer-Verlag
- C. Fox, "The asymptotic expansion of generalized hypergeometric functions", Proc. Lond. Math. Soc, S2-27(1), pp.389~400 (1928)[DOI]
- A. W. Goodman, "Univalent Functions. Vol. I" (1983), Mariner Publishing Co., Inc
- A. W. Goodman, "Univalent Functions. Vol. II" (1983), Mariner Publishing Co., Inc
- A.W Goodman, "On uniformly starlike functions", Journal of Mathematical Analysis and Applications, 155(2), pp.364~370 (1991), Elsevier BV[DOI]
- A. Goodman, "On uniformly convex functions", Annales Polonici Mathematici, 56(1), pp.87~92 (1991), Institute of Mathematics, Polish Academy of Sciences[DOI]
- Thomas H. MacGregor, "The Radius of Univalence of Certain Analytic Functions. II", Proceedings of the American Mathematical Society, 14(3), pp.521~ (1963), JSTOR[DOI]
- Thomas H. MacGregor, "A Class of Univalent Functions", Proceedings of the American Mathematical Society, 15(2), pp.311~ (1964), JSTOR[DOI]
- M. G. Mittag-Leffler, "Sur la nouvelle function eα(x), Comptes Rendus hebdomadaires de S´eances de l’Academi´e des Sciences", Paris, 137, pp.554~558 (1903)
- M. G. Mittag-Leffler, "Une g´en´eralisation de l’int´egrale de Laplace-Abel", Comptes Rendus hebdomadaires de S´eances de l’Academi´e des Sciences, Paris, 136, pp.537~539 (1903)
- P. T. Mocanu, "Some starlikeness conditions for analytic functions", Rev. Roumaine Math. Pures Appl, 33(1-2,), pp.117~124 (1988)
- S. Noreen, "On certain geometric properties of normalized Mittag-Leffler functions", Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys, 81(4), pp.167~174 (2019)
- Saddaf Noreen, "Certain geometric properties of Mittag-Leffler functions", Journal of Inequalities and Applications, 2019(1), pp.15~ (2019), Springer Science and Business Media LLC[DOI]
- S. Ozaki, "On the theory of multivalent functions", Sci. Rep. Tokyo Bunrika Daigaku A, 2, pp.167~188 (1935)
- T.K. Pogány, "Some Mathieu-type series associated with the Fox–Wright function", Computers & Mathematics with Applications, 57(1), pp.127~140 (2009), Elsevier BV[DOI]
- J.K. Prajapat, "Certain geometric properties of the Wright function", Integral Transforms and Special Functions, 26(3), pp.203~212 (2014), Informa UK Limited[DOI]
- Jugal Prajapat, "Radius of starlikeness and hardy space of Mittag-Leffler functions", Filomat, 32(18), pp.6475~6486 (2018), National Library of Serbia[DOI]
- V. Ravichandran, "On uniformly convex functions", Ganita, 53(2,), pp.117~124 (2002)
- S. V. Rogosin, "The role of the Mittag-Leer function in fractional modeling", Mathe-matics, 3, pp.368~381 (2015)
- Frode Ronning, "Uniformly Convex Functions and a Corresponding Class of Starlike Functions", Proceedings of the American Mathematical Society, 118(1), pp.189~ (1993), JSTOR[DOI]
- E. M. Wright, "On the coefficients of power series having exponential singularities", J. London Math. Soc, 8(1), pp.71~79 (1933)[DOI]
